# SDR NSVA20120209446

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 84,900 hours, 8,211 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4864 RETURNED TO THE FIELD IS AUS DUE TO THE CARGO DOOR LIGHT ILLUMINATED.  NO EMERGENCY WAS DECLARED.  THE FLIGHT LANDED SAFELY AND IT WAS FOUND THAT THE HANDLE WAS POPPED OUT.
